# SDR 96FDEA00904

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19719
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING RETRACTION,  LANDING HANDLE PLACED TO OFF, RED DOORS LIGHT ILLUMINATED ALONG WITH RT MAIN GEAR DOOR LT ON S/O PANEL.  VIBRATION WAS FELT.  PERFORMED ABNORMAL LIST AND PROCEEDED WITH LEVER IN UP POSITION.  INSTALLED GEAR PINS - INSP RT GEAR DOOR - NO DEFECTS NOTED.  DEPRESSURIZED HYD SYSTEM, PLACED GEAR HANDLE IN OFF POSITION, AND PULLED ON DOOR.  DOOR REMAINED UP AND LOCKED.  UNABLE TO DUPLICATE AT THIS TIME, OK FOR SERVICE.  REMOVED GEAR PINS.
